Select Publications

Journal articles

Chan LL, 2018, 'Editorial for Special Issue "Finance, Financial Risk Management and Their Applications"', INTERNATIONAL JOURNAL OF FINANCIAL STUDIES, vol. 6, http://dx.doi.org/10.3390/ijfs6040083

Zhang M; Chan L, 2016, 'Pricing volatility swaps in the Heston's stochastic volatility model with regime switching: A saddlepoint approximation method', INTERNATIONAL JOURNAL OF FINANCIAL ENGINEERING, vol. 3, http://dx.doi.org/10.1142/S2424786316500304

Zhang M; Chan L, 2016, 'Pricing volatility swaps in the Heston’s stochastic volatility model with regime switching: A saddlepoint approximation method', International Journal of Financial Engineering, vol. 03, pp. 1 - 20

Elliott RJ; Chan L; Siu TK, 2016, 'Pricing options in a Markov regime switching model with a random acceleration for the volatility', IMA Journal of Applied Mathematics, vol. 81, pp. 842 - 859, http://dx.doi.org/10.1093/imamat/hxw035

Chan L; Platen E, 2016, 'Pricing of long dated equity-linked life insurance contracts', Stochastic Analysis and Applications, vol. 34, pp. 339 - 355, http://dx.doi.org/10.1080/07362994.2015.1136563

Zhang M; Chan L, 2016, 'Saddlepoint approximations to option price in a regime-switching model', Annals of Finance, vol. 12, pp. 55 - 69, http://dx.doi.org/10.1007/s10436-015-0272-2

ELLIOTT ROBERTJ; CHAN LEUNGLUNG; SIU TAKKUEN, 2015, 'A DUPIRE EQUATION FOR A REGIME-SWITCHING MODEL', International Journal of Theoretical and Applied Finance, vol. 18

Elliott RJ; Chan L; Siu TK, 2015, 'A Dupire equation for a regime-switching model', International Journal of Theoretical and Applied Finance, vol. 18, http://dx.doi.org/10.1142/S0219024915500235

Chan L; Platen E, 2015, 'Pricing and hedging of long dated variance swaps under a 3/2 volatility model', Journal of Computational and Applied Mathematics, vol. 278, pp. 181 - 196, http://dx.doi.org/10.1016/j.cam.2014.09.032

Chan L; Platen E, 2015, 'Pricing volatility derivatives under the modified constant elasticity of variance model', Operations Research Letters, vol. 43, pp. 419 - 422, http://dx.doi.org/10.1016/j.orl.2015.05.009

Chan L, 2014, 'An exact formula for pricing american exchange options with regime switching', International Series in Operations Research and Management Science, vol. 209, pp. 211 - 226, http://dx.doi.org/10.1007/978-1-4899-7442-69,

Chan L; Zhu SP, 2014, 'An explicit analytic formula for pricing barrier options with regime switching', Mathematics and Financial Economics, vol. 9, pp. 29 - 37, http://dx.doi.org/10.1007/s11579-014-0119-z

Elliott RJ; Siu TK; Chan LL, 2014, 'On pricing barrier options with regime switching', Journal of Computational and Applied Mathematics, vol. 256, pp. 196 - 210, http://dx.doi.org/10.1016/j.cam.2013.07.034

Chan L; Zhu SP, 2013, 'An analytic formula for pricing American-style convertible bonds in a regime switching model', IMA Journal of Management Mathematics, vol. 26, pp. 403 - 428, http://dx.doi.org/10.1093/imaman/dpu005

Elliott RJ; Chan LL; Siu TK, 2013, 'Option valuation under a regime-switching constant elasticity of variance process', Applied Mathematics and Computation, vol. 219, pp. 4434 - 4443, http://dx.doi.org/10.1016/j.amc.2012.10.047

Baldeaux JF; Chan LL; Platen E, 2011, 'Quasi-Monte Carlo methods for derivatives on realised variance of an index under the benchmark approach', The ANZIAM Journal, vol. 52, pp. C727 - C741

Elliot RJ; Siu TK; Chan LL, 2008, 'A PDE approach for risk measures for derivatives with regime switching', Annals of Finance, vol. 4, pp. 55 - 74, http://dx.doi.org/10.1007/s10436-006-0068-5

Elliot RJ; Siu TK; Chan LL; Lau JW, 2007, 'Pricing Options Under a Generalized Markov-Modulated Jump-Diffusion Model', Stochastic Analysis and Applications, vol. 25, pp. 821 - 843, http://dx.doi.org/10.1080/07362990701420118

Elliot RJ; Siu TK; Chan LL, 2007, 'Pricing Volatility Swaps Under Heston's Stochastic Volatility Model with Regime Switching', Applied Mathematical Finance, vol. 14, pp. 41 - 62, http://dx.doi.org/10.1080/13504860600659222

Elliot RJ; Siu TK; Chan LL, 2006, 'Option pricing for GARCH models with Markov switching', International Journal of Theoretical and Applied Finance, vol. 9, pp. 825 - 841, http://dx.doi.org/10.1142/S0219024906003846

Elliot RJ; Chan LL; Siu TK, 2006, 'Risk measures for derivatives with Markov-modulated pure jump processes', Asia Pacific Financial Markets, vol. 13, pp. 129 - 149, http://dx.doi.org/10.1007/s10690-007-9038-9

Elliott RJ; Chan LL; Siu TK, 2005, 'Option pricing and Esscher transform under regime switching', Annals of Finance, vol. 1, pp. 423 - 432

Elliott RJ; Chan LL, 2004, 'Perpetual American options with fractional Brownian motion', QUANTITATIVE FINANCE, vol. 4, pp. 123 - 128, http://dx.doi.org/10.1088/1469-7688/4/2/001

Elliott RJ; Chan L, 2004, 'Perpetual american options with fractional brownian motion', Quantitative Finance, vol. 4, pp. 123 - 128, http://dx.doi.org/10.1080/14697680400000016


Back to profile page